# SDR UALA2010061502100

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 26,698 hours, 11,891 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Condition: Failed
- Location: Nr 2 Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 BLEED FAULT, RTFL.  PRE-COOLER OUTLET TEMP AMBER 265C FAULTED 2 TIMES.  REPLACED ENG 2 FAN AIR THERMOSTAT.  LEAK TEST OK.
